| Catalog Number |
8065752203 |
| Medical Device Problem Codes |
Failure to Infuse (2340); Suction Failure (4039)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported error code was displayed: ultrasound, irrigation and aspiration failure and it was impossible to use fluid disk during surgery.The surgery was completed after replacing the pak with a backup.The procedure type was unknown.There was no patient harm.Pending external response.
Additional Manufacturer Narrative
A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.A used active fluidics management system (fms) in a tray was visually inspected.The sample was tested using a console.The sample could be recognized by the console.The sample primed and tuned with a handpiece and a 0.9 millimeter (mm) aspiration bypass system (abs) tip and infusion sleeve from lab stock, successfully and the service data could be retrieved.No system message code displayed on console screen.The sample functioned within specification.Cassette max vacuum and aspiration flow rate, and irrigation flow rate were measured and met specifications.No problem was found with the returned cassette fluidics.Although the sample met specifications, complaints of a similar nature have been investigated.The root cause of complaints investigated for message code could not be determined conclusively.The investigation team did not find any special-cause variation during the cassette or manufacturing process on returned complaint samples that were known to cause the event.Also, analysis of the investigation did not find a defect localization to a specific lot or manufacturing period.Action was taken to determine root cause and implement corrective actions based on an observed trend for complaints of a similar nature.To address root cause, a team of manufacturing and engineering teams gathered to investigate the cause.An investigation was also initiated with the console manufacturing site and although no root cause could be confirmed by the cassette manufacturing site, the console manufacturing site will continue to investigate system message.As no root cause or potential root causes was identified related to fluidics management system (fms) cassette, no corrective and preventative action plan resulted.Complaints are reviewed and will be continued to be monitored at regular intervals for adverse trends.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).